MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SHPX700 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture grade iv.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
A female patient who underwent a breast augmentation primary with mentor memorygel, xtra 650cc on the left and 700cc on the right side, silicone prosthesis experience bilateral capsular contracture grade iv post operation.The issue was diagnosed through physical examination.As a result, the patient scheduled for bilateral removal surgery on (b)(6) 2026.This report relates to the right side.
Additional Manufacturer Narrative
Per additional information received on january 07, 2026, the patient underwent bilateral replacements as following: l (b)(6), r (b)(6), and bilateral new pocket creation.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Per additional information received on february 9, 2026, date of removal updated to (b)(6) 2026.Manufacturer¿s reference number: (b)(4).